... work. They have tested me for STD's and all is well. I have taken difulcan and now I see a greenish/yellow discharge can somebody suggest the cure for this discharge. I'm 44 years old and has never had this problem before the surgery. I think it is scaring my OBGYN Dr as well
I have to wear a pad and change it every 15 minutes the doctor gave me metronidazole and it didn't?
- 7 Oct 2013 by blessed04
- 7 Oct 2013
- diflucan, bacterial infection, metronidazole, sexually transmitted diseases, discharge, doctor
Added 7 Oct 2013:
I had the UFE surgery and didn't begin to have the problem until after the surgery. Does anyone know why this would happen after this type of surgery. Very worsesome please help!!!!
Greenish yellow discharge is not yeast. Sounds more like a bacterial infection. Some of these are very hard to kill and one round of metronidazole may not have been enough. I also thought of trich but they would have found that if they tested for STD's as it is a sexually transmitted bacterium. When I get vaginal infections, I use boric acid capsules. It is hard to find these so I make my own. I get gelatin capsules at the health food store and get the bigger ones. I think the ones I used were 00. I get a bottle of powdered boric acid. I can usually find this at the drug store or Walmart. Ask the pharmacist-they may need to order it in for you. I fill the capsules with boric acid. You are going to need at least 3-4 capsules. Now boric acid is deadly poison if it is taken by mouth so you want to be sure to keep them out of reach of kids and be sure they dont get mixed in with PO (taken by mouth) pills. You can either make them as you go (this may be safer so they dont accidentally get confused for something else and swallowed), or if you want, put them in an old prescription medicine bottle but be sure to label what it is and mark that it is POISON when taken by mouth. Okay, so once you get the capsules made, you can go two ways. If the infection is bad, I usually insert two the first night then one for the following two nights or you can just do one capsule each night at bedtime for three straight nights. You want to insert the capsules as high into the vagina that you can. They will melt inside the vagina and change the vaginal pH and kill off almost any organism in there. Now this is going to kill both good and bad organisms and so your vaginal tissues will be stripped (It doesnt usually hurt or burn though) so you will need to add in friendly or "good" bacteria and you do this by getting some plain non flavored, non sweetened yogurt with active live cultures. If you have an applicator from the metro, you can use that one-just be sure to wash it well with hot soapy water and rinse well. Fill the clean applicator with the yogurt and insert that into the vagina for one to two nights after you used the boric acid regimen so on the fourth night. So you are going to use the capsules the first three nights and the yogurt the fourth night. Works like a charm! I use this for yeast infections and it kills off yeast so much better than Monostat or even Diflucan. I will many times use this in addition to Diflucan. It works quite well on bacterial infections too. It is really important to be sure to use the yogurt to repopulate the "good" bacteria otherwise the bad ones may take over again. You may need a pad all four days because you will get a lot of discharge as the boric acid kills the bacteria or yeast then then after the yogurt, some of it is going to come back out but enough "good" bacteria will establish itself. It is this balance of good pH and good vs.bad bacteria that must be kept for a healthy vagina. DO NOT DOUCHE!! Whatever you do, never, ever, ever douche! Douching is one of the worst offenders for setting up an unhealthy environment in the vagina so unless it is ordered by a Dr, never do it. The vagina is a "self cleaning" organ. Douching upsets pH balance and kills good bacteria and douching often leads most women down a vicious cycle of chronic infections. If this doesnt work, you will need to see your gynecologist again. If you have any questions just send me a private message.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jul 2012 • 2 answers
Posted 17 Nov 2012 • 25 answers
Posted 23 May 2013 • 2 answers
Posted 22 Aug 2015 • 3 answers
Posted 17 Jul 2016 • 1 answer